RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 550–553 (Mi dan30132)  

CYBERNETICS AND THE REGULATION THEORY

Asymptotic decomposition of the equations of a controlled process under slow variation of the parameters of the controlled plant and of the control system

K. A. Abgaryan

Moscow Aviation Institute

Full text: PDF file (423 kB)

Bibliographic databases:
Presented: А. Ю. Ишлинский
Received: 08.04.1964

Citation: K. A. Abgaryan, “Asymptotic decomposition of the equations of a controlled process under slow variation of the parameters of the controlled plant and of the control system”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 550–553

Citation in format AMSBIB
\Bibitem{Abg64}
\by K.~A.~Abgaryan
\paper Asymptotic decomposition of the equations of a controlled process under slow variation of the parameters
of the controlled plant and of the control system
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 550--553
\mathnet{http://mi.mathnet.ru/dan30132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0177835}
\zmath{https://zbmath.org/?q=an:0139.04802}


Linking options:
  • http://mi.mathnet.ru/eng/dan30132
  • http://mi.mathnet.ru/eng/dan/v158/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019